# SDR CA190703012

- Difficulty date: July 1, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,028 hours
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 429075123105
- Condition: Unreliable
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ICE PATROL FLIGHT AND FOLLOWING FMS 45 (FLIGHT MANUAL SUPPLEMENT 45 - AREA OF MAGNETIC DISTURBANCE OPERATION WITH ADAHRS), DURING STRAIGHT AND LEVEL FLIGHT, ONLY FOUR MINUTES AFTER CALIBRATION THE DIRECTIONAL GYRO 1 (DG 1) WAS 21 OFF. ON ANOTHER OCCASION, THERE WAS A 52 DEGREE DISCREPANCY AFTER APPROXIMATELY 8 MINUTES.
